A Note on α-multipliers of Prime Rings

  • Kyung Ho Kim Department of Mathematics, Korea National University of Transportation Chungju 380-702
Keywords: α-multiplier, prime, 2-torsion free, commutative, automorphism

Abstract

In this paper, we investigate the commutativity of prime rings admitting α-multipliers of R satisfying certain identities and some related results have also been discussed.

GANIT J. Bangladesh Math. Soc.Vol. 37 (2017) 93-98

Downloads

Download data is not yet available.
Abstract
462
PDF
324
Published
2018-02-20
How to Cite
Kim, K. (2018). A Note on α-multipliers of Prime Rings. GANIT: Journal of Bangladesh Mathematical Society, 37, 93-98. https://doi.org/10.3329/ganit.v37i0.35728
Section
Articles